Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567534
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Peter L. Duren
Title: Univalent functions
Additional book information: Grundlehren der mathematischen Wissenschaften 259, Springer-Verlag, New York, 1983, $46.00, xiv + 382 pp. ISBN 0-3879-0795-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Albert Baernstein, II
Journal: Bull. Amer. Math. Soc. 12 (1985), 158-165